Hail, Boyd
- When
- June 26, 7:22 PM EST
- Where
- Boyd County, Ashland
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.470, -82.630
Thunderstorms formed during the afternoon in southern Ohio, near an east to west frontal zone. Those storms moved east into western West Virginia.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS RLX wrote it up.
Thunderstorms formed during the afternoon in southern Ohio, near an east to west frontal zone. Those storms moved east into western West Virginia. During the evening, new storms formed further south, affecting northeast Kentucky.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before the first event at Jun 26, 2:31 PM EST, 4 hours 51 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
331 PM EDT FRI JUN 26 2015
.SYNOPSIS...
DEEPENING LOW PRESSURE SYSTEM MOVES IN TONIGHT WITH A
COLD/OCCLUDED FRONT. NEXT FRONT EARLY NEXT WEEK.
&&
.NEAR TERM /THROUGH SATURDAY/...
BEEN HARD ON THE NAM THE LAST COUPLE OF DAYS...AND WILL EASE UP A
BIT ON IT HERE FOR THE FORECAST TODAY. STILL CHUCKING IT OUT THE
WINDOW IN THE NEAR TERM THROUGH THIS EVENING AS IS WAS WAY TOO
AGGRESSIVE WITH THE CONVECTIVE DEVELOPMENT...NOT INITIALIZING THE
MORNING MCS AND RESULTING STABILITY IN ITS WAKE VARY WELL.
BUT...HAVE USED IT INTO THE OVERNIGHT WITH THE APPROACHING LOW
PRESSURE SYSTEM AND AGAIN FOR SATURDAY WITH THE OCCLUSION OF THE
LOW AND THE DRY SLOT INTRUSION.
FOR THE REST OF TODAY...STILL TRYING TO ERODE THE CAP...AND THE
HRRR DID A GOOD JOB OF HOLDING THE CONVECTION BACK. USUALLY...THIS
MODEL LIKES TO BE AGGRESSIVE LIKE THE NAM WAS DOING...BUT THE
RAPID REFRESH LIKELY IS HELPING WITH THE OUTPUT HERE. STILL THINK
IT COULD TAKE A WHILE FOR THE COVERAGE OF SHOWERS AND STORMS TO
INCREASE...AND MAY END UP BEING MORE LIKE A 23Z-00Z TIME FRAME
HERE.
WITH THE DEEPENING OF THE LOW PRESSURE SYSTEM AT ALL
LEVELS...EXPECT THE WINDS TO INCREASE IN THE LOW LEVELS...AND WILL
WATCH THE NOSE OF THAT LOW LEVEL JET ARRIVE AFTER 03Z TONIGHT.
STRONG SIGNAL FOR THE GREATER COVERAGE OF SHOWERS AND STORMS ALSO
EVIDENT IN THE LOW LEVEL THETA E CONVERGENCE. LOW TO MID LEVEL
FRONTOGENETIC FORCING ALSO COMING INTO PLAY. WITH THAT
SAID...CATEGORICAL POPS A GO TONIGHT.
AS MENTIONED BEFORE...DRY SLOT IN THE OCCLUSION LIKELY AFTER 12Z.
LOWER POPS ACCORDINGLY...BUT WILL NOT REMOVE THEM COMPLETELY AS
THE LOW MOVES OUT DURING THE DAY GIVEN THE INCREASED INSTABILITY
ALOFT THANKS TO THE COLD POOL SETTLING IN.
SPC STILL HAS THE BULK OF THE CWA IN THE SLIGHT RISK FOR SEVERE
WEATHER...WITH THE TRI STATE AREA IN THE ENHANCED RISK.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/...
THE MODELS ARE CONSISTENT WITH THE LOW PRESSURE AND FRONTAL
SYSTEM EXITING TO THE EAST AND NORTHEAST AROUND THE BEGINNING OF
THIS PERIOD. HAVE LINGERED HIGHER POPS SATURDAY EVENING IN THE
MOUNTAINS WITH THE FRONT...OTHERWISE WE START OFF WITH A RELATIVE
DRY SLOT OVER THE REMAINDER OF THE AREA. HOWEVER...THE RATHER DEEP
LOW IS STRONG ENOUGH TO PRODUCE A VERY COOL SEASON LIKE WRAPROUND
OF MUCH COOLER AND MOIST AIR LATER SATURDAY NIGHT. HAVE RAMPED
POPS UP LATER SATURDAY NIGHT FROM WEST TO EAST IN THIS
WRAP AROUND...ALONG WITH MUCH COOLER TEMPERATURES. SHOWERS WILL
THEN END FROM SOUTHWEST TO NORTH SUNDAY AFTERNOON AS BRIEF HIGH
PRESSURE AND DRIER AIR MOVES IN FOR SUNDAY NIGHT. MUCH COOLER
SUNDAY NIGHT...CHILLY WITH LOW TEMPERATURES IN THE 50S.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
GIVEN THE CONTINUATION OF A SERIES OF UPPER TROUGHS AND FRONTS
MOVING ACROSS THE AREA NEXT WEEK...WILL GENERALLY KEEP THIS
PERIOD UNSETTLED. HARD TO TIME THESE SYSTEMS...SO WILL BROADBRUSH
AND KEEP CHANCE POPS FOR SHOWERS AND STORMS FOR EACH DAY NEXT
WEEK. TEMPERATURES WILL CONTINUE TO BE MODERATE DUE TO THE CLOUDS
AND SHOWERS...EVEN AS THE COOLER CANADIAN AIRMASS EXITS EAST BY
MONDAY.
&&
.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
HOLDING OFF ON CONVECTION IN THE TAFS FOR THE NEXT FEW HOURS GIVEN
THE DECAYING STABLE CONDITIONS FROM THE RAIN THIS MORNING.
AFTER 20Z...EXPECTING COVERAGE OF SHOWERS TO INCREASE. THIS WILL
NOT WANE WITH THE SETTING SUN AS WOULD TYPICALLY HAPPENING THE
WARM SEASON. STRONG LOW PRESSURE MOVING IN FROM THE WEST WILL KEEP
THE THREAT FOR SHOWERS AND STORMS GOING ALL THE WAY THROUGH THE
NIGHT AND INTO THE DAY SATURDAY. DRY AIR WILL WORK ITS WAY IN FROM
THE WEST AFTER 12Z SATURDAY SO THE OHIO RIVER TERMINALS AT PKB AND
HTS WILL GET A BREAK FROM THE PRECIPITATION.
AS IS TYPICAL...SHOWERS AND THUNDERSTORMS WILL CARRY VARYING
CONDITIONS THAT ARE DIFFICULT TO REPRESENT IN PREVAILING
LINES OF THE TAF. TEMPOS AND AMENDMENTS LIKELY AS THE STORMS FORM.
MOST TERMINALS ARE IN THE SLIGHT TO ENHANCED RISK OF SEVERE
WEATHER THROUGH 12Z SATURDAY.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z SATURDAY...
FORECAST CONFIDENCE: LOW.
ALTERNATE SCENARIOS: CONVECTION TIMING AND CONDITIONS COULD VARY.
AFTER 18Z SATURDAY...POSSIBLE IFR IN SHOWERS AND THUNDERSTORMS
SAT.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR WVZ005>011-
013>020-024>040-046-047.
OH...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR OHZ066-067-
075-076-083>087.
KY...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR KYZ101>103-
105.
VA...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR VAZ003-004.
&&
SYNOPSIS...JMV/26
NEAR TERM...26
SHORT TERM...JMV
LONG TERM...JMV
AVIATION...26HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 552 PM EDT FRI JUN 26 2015 KYZ101>103-105-OHZ087-VAZ003-004-WVZ005-006-013-024>026-033-034- 272200- GREENUP-CARTER-BOYD-LAWRENCE KY-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-LINCOLN-MINGO-LOGAN-BOONE-MCDOWELL-WYOMING- 552 PM EDT FRI JUN 26 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON... ...SEVERE THUNDERSTORM WATCH 363 IN EFFECT UNTIL 2 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA...AND PORTIONS OF SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ083-085-086-WVZ007-008-014>018-027-028-035>037-272200- JACKSON OH-MEIGS-GALLIA-MASON-JACKSON WV-PUTNAM-KANAWHA-ROANE-WIRT- CALHOUN-CLAY-BRAXTON-RALEIGH-FAYETTE-NICHOLAS- 552 PM EDT FRI JUN 26 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON... ...SEVERE THUNDERSTORM WATCH 363 IN EFFECT UNTIL 2 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND MUCH OF WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ084-WVZ038-046-272200- VINTON-WEBSTER-POCAHONTAS- 552 PM EDT FRI JUN 26 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...AND PORTIONS OF CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. WVZ009-019-029-272200- WOOD-RITCHIE-GILMER- 552 PM EDT FRI JUN 26 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON... ...SEVERE THUNDERSTORM WATCH 363 IN EFFECT UNTIL 2 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ075-WVZ030-039-047-272200- ATHENS-LEWIS-UPSHUR-RANDOLPH- 552 PM EDT FRI JUN 26 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ066-067-076-WVZ010-011-020-031-032-040-272200- PERRY-MORGAN-WASHINGTON-PLEASANTS-TYLER-DODDRIDGE-HARRISON-TAYLOR- BARBOUR- 552 PM EDT FRI JUN 26 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...AND PORTIONS OF CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KTB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
705 PM EDT FRI JUN 26 2015
OHZ083-086-087-WVZ006-007-262345-
LAWRENCE-GALLIA-JACKSON-MASON-CABELL-
705 PM EDT FRI JUN 26 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN JACKSON...GALLIA...
CENTRAL LAWRENCE...SOUTHWESTERN MASON AND NORTHEASTERN CABELL
COUNTIES...
AT 704 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTHEAST OF OAK
HILL...MOVING SOUTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
GALLIPOLIS...OAK HILL...RIO GRANDE...GALLIA...VERNON...WATERLOO...
CROWN CITY...ATHALIA...ADAMSVILLE...GREEN BOTTOM...GALLOPOLIS
FERRY...GAGE...SCOTTOWN...ASHTON AND CENTERPOINT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
IF ON LAKES OR RIVERS IN THE AREA...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3875 8266 3880 8266 3897 8250 3871 8198
3845 8221 3873 8270 3875 8269
TIME...MOT...LOC 2304Z 305DEG 27KT 3880 8249
16PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
719 PM EDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM FLASH FLOOD 2 NNE LETART 38.92N 81.92W
06/26/2015 MASON WV 911 CALL CENTER
WATER RESCUE AT 528 DEWHURST RD. BROAD RUN STREAM.
PEOPLE STUCK IN A HOUSE.
&&
EVENT NUMBER RLX1501429
WOLFEPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
731 PM EDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL RIPLEY 38.82N 81.71W
06/26/2015 E1.00 INCH JACKSON WV UTILITY COMPANY
QUARTER SIZED HAIL AT THE RIPLEY WATER PLANT.
&&
EVENT NUMBER RLX1501430
COOPERPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
737 PM EDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL 2 ENE FAIRPLAIN 38.76N 81.65W
06/26/2015 E1.25 INCH JACKSON WV TRAINED SPOTTER
&&
EVENT NUMBER RLX1501431
WOLFEPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
801 PM EDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 PM FLASH FLOOD POMEROY 39.03N 82.03W
06/26/2015 MEIGS OH AMATEUR RADIO
MANY ROADS IMPASSIBLE... SR 143... 681... 124...7
&&
EVENT NUMBER RLX1501432
WOLFESPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
801 PM EDT FRI JUN 26 2015
KYZ101-103-OHZ086-087-WVZ005-006-270100-
BOYD-GREENUP-LAWRENCE-GALLIA-CABELL-WAYNE-
801 PM EDT FRI JUN 26 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN BOYD...SOUTHEASTERN
GREENUP...SOUTHEASTERN GALLIA...SOUTHERN LAWRENCE...NORTHERN WAYNE
AND CENTRAL CABELL COUNTIES...
AT 801 PM EDT...A STRONG THUNDERSTORM WAS NEAR NAPLES...OR NEAR
ASHLAND...MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND
MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
LOCATIONS IMPACTED INCLUDE...
HUNTINGTON...ASHLAND...IRONTON...COAL GROVE...CHESAPEAKE...
PROCTORVILLE...CANNONSBURG...BARBOURSVILLE...KENOVA...CATLETTSBURG...
CEREDO...ONA...NAPLES...PRINCESS...FLATWOODS...SOUTH POINT...
RUSSELL...RACELAND...WORTHINGTON AND BURLINGTON.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
IF YOU ARE ON OR NEAR A RIVER OF LAKE...GET OUT OF THE WATER AND
MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE
OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT FOR
CENTRAL KENTUCKY...SOUTHEASTERN OHIO AND CENTRAL WEST VIRGINIA.
LAT...LON 3855 8284 3871 8219 3859 8220 3859 8222
3858 8220 3829 8221 3831 8249 3841 8284
TIME...MOT...LOC 0001Z 262DEG 16KT 3848 8273
16The Charleston,WV radar (KRLX), 81 km away, was scanning. The volume nearest the first event began at 00:22 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Kentucky in 2015Every state in 2015This day in weather historyWarnings in Kentucky, June 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 574440.